# SDR A6WA200940582

- Difficulty date: September 10, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 23,552 hours, 200,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R31527221
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY, LOWER SILL CORRODED.  LWR SILL REPLACED IAW SRM 51-42-06 AND REO 601R-52-11-577.  (K)
